# SDR SWIA2024F00615

- Difficulty date: May 15, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT FLOOR BEAM AT LBL12 IS CRACKED AT FS280     (C-CHECK RO 8/4/2024)    REPAIRED LH COCKPIT FLOOR BEAM AT LBL12 REF CRJ700 SRM  53-11-43-201-003-A01 REV 38 JUL 25/2020. COMPLIED WITH TASK CARD 51-900-1002-SKY
